Back issues No.2 - 1998 / Case Report  
 
 

Full Text PDF

 

Ofuji's Disease—A Case with Dapsone-Induced Sulfone Syndrome and Indomethacin-Induced Clearanc
Jing-Yi Lin, Hsin-Chun Ho, Ming-Jing Chen, Heng-Leong Chan, Tseng-Tong Kuo
Dermatol Sinica 16: 86-92, 1998

We report a case of Ofuji's disease in a 24-year-old woman. She developed sulfone syndrome with fever, skin rash, hemolytic anemia, lymphadenopathy, and acute hepatic injury during dapsone treatment.The complications subsided after discontinuing dapsone medication. Her facial lesions due to Ofuji's disease was later well controlled by indomethacin. The effective treatment of Ofuji's disease with indomethacin could be due to the inhibition of eosinophilic chemotactic factor.

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128